# SDR UIEA2018081101658

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,626 hours, 18,771 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT RT PACK TEMP EICAS MSG. EICAS MAINT MESSAGE "RT PACK BITE". PERFORMED RT PACK BITE, BITE MSG FOR RT PACK TEMP VALVE. RESET CONTROLLER, RAN PACK OPS CKS NORMAL AT THIS TIME IAW AMM 21-60 FAULT TREE 804.
